SP-closedness in L-fuzzy topological spacesReport as inadecuate




SP-closedness in L-fuzzy topological spaces - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 32 2002, Issue 5, Pages 313-318

Department of Mathematics, Wuyi University, Jiangmen Guangdong 529020, China

Received 20 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and study SP-closedness in L-fuzzytopological spaces, where L is a fuzzy lattice. SP-closednessis defined for arbitrary L-fuzzy subsets.





Author: Bai Shi-Zhong

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents